Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 3, Pages 315-322

Approximation of solutions to evolution integrodifferential equations

D. Bahuguna1 and S. K. Srivastava2

1IIT, Department of Mathematics, Madras 600 036, India
2Lucknow University, Department of Mathematics and Astronomy, Lucknow 226 007, India

Received 1 May 1995; Revised 1 October 1995

Copyright © 1996 D. Bahuguna and S. K. Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study a class of evolution integrodifferential equations. We first prove the existence and uniqueness of solutions and then establish the convergence of Galerkin approximations to the solution.